/ Theory-Nucl arXiv:0704.0920

Two-proton radioactivity and three-body decay. III. Integral formulae for decay widths in a simplified semianalytical approach

Grigorenko, L.V. (Kurchatov Inst., Moscow) ; Zhukov, M.V. (Chalmers U. Tech.)

Published in: Phys.Rev.
Year: 2007
Vol.: C76
Page No: 014008
Pages: 19

Abstract: Three-body decays of resonant states are studied using integral formulae for decay widths. Theoretical approach with a simplified Hamiltonian allows semianalytical treatment of the problem. The model is applied to decays of the first excited $3/2^{-}$ state of $^{17}$Ne and the $3/2^{-}$ ground state of $^{45}$Fe. The convergence of three-body hyperspherical model calculations to the exact result for widths and energy distributions are studied. The theoretical results for $^{17}$Ne and $^{45}$Fe decays are updated and uncertainties of the derived values are discussed in detail. Correlations for the decay of $^{17}$Ne $3/2^-$ state are also studied.

Web-Page: http://link.aps.org/abstract/PRC/V76/E014008

Total numbers of views: 1258
Numbers of unique views: 532
 Record created 2010-10-29, last modified 2014-01-30

External link:
Download fulltext
Rate this document:

Rate this document:
(Not yet reviewed)